# SDR HNAA060009

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 35,760 hours, 39,492 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0362
- Condition: Failed
- Location: Rudder Pressure
- Part time: 35,760 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER PRESSURE, RUDDER FULL PRESSURE AND NR 2 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED DURING CLIMBOUT.  REMOVED AND REPLACED RUDDER PRESSURE REGULATOR.
